Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Vol. 51(6)(2019))

New Hermite–Hadamard type Inequalities for Harmonically-Convex Functions
by Muhammad Amer Latif and Sabir Hussain

Solving Flexible Fuzzy Multi-Objective Linear Programming Problems: Feasibility and Efficiency Concept of Solutions
by Gorbanali Ramzannia-Keshteli and Seyed Hadi Nasseri

Efficient Nested Implicit Runge–Kutta Methods for Nonlinear Stiff Problems
by Attique Ur-Rehman, Shafiq Ur Rehman and Junaid Ahmad

Comparative Analysis of Nonlinear Thirteenth Order Boundary Value Problems Utilizing OHAM and HPM
by Islam Zari, Nedeem Jan and Tahir Saeed Khan

An Algorithm for Systems of Nonlinear Ordinary Differential Equations Based on Legendre Wavelets
by Jafar Biazar and Fereshteh Goldoust

Generalized Family of Approximating Schemes based on Newton Interpolating Polynomials and its Error Analysis
by Faheem Khan, Muhammad Omar and Ghulam Mustafa

Non-Response in Sample Surveys - A New Approach
by Hassan Zeb, Muhammad Azeem and Sareer Badshah

Similarity Measures for New Hybrid Models: mF Sets and mF Soft Sets
by Muhammad Akram and Neha Waseem

Elementary Analysis of Lane-Emden Equation by Successive Differentiation Method
by Muhammad Khalid, Mariam Sultana and Fareeha Sami Khan

Fuzzy Soft BCK-Modules
by Agha Kashif and Saira Riasat
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved